Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Damian D

Roaccutine side effects

Hi, about a year ago I started the Roaccutine treatment to clear up my acne. It worked but ever since the skin on my lower lip, cheeks and forehead has changed. These areas feel very dry, sensitive and has lightened considerably in colour.

The most worrying change has been the one too my mouth where the inside and lower lip has gone from a healthy burgundy colour to a very pale pink with a whitish coating.

If anyone's had these reactions or knows why, how I can be helped, I would be grateful.

Thanks

D

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×